Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 12, Number 64

All articles in this issue are freely accessible.

A method for the numerical integration of ordinary differential equations
L. Stoller and D. Morrison.
Math. Comp. 12 (1958), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102180
Numerical evaluation of multiple integrals. II
Preston C. Hammer and Arthur H. Stroud.
Math. Comp. 12 (1958), 272-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102176
Some Computations of Wilson and Fermat Remainders
Carl-Erik Fröberg.
Math. Comp. 12 (1958), 281-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 12 (1958), 281-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 12 (1958), 317-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 12 (1958), 319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 12 (1958), 320-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions